• Users Online: 2905
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 22  |  Issue : 2  |  Page : 111-113

Messenger ribonucleic acid vaccine-associated immune thrombocytopenia: A rare complication of vaccine


1 Department of Internal Medicine, Biruni University Medical Faculty, Istanbul, Turkey
2 Department of Emergency Medicine, Biruni University Medical Faculty, Istanbul, Turkey
3 Department of Hematology, Biruni University Medical Faculty, Istanbul, Turkey

Correspondence Address:
Dr. Mehmet Sami Islamoglu
Beşyol, Eski Londra Asfaltı No: 10, 34295 Küçükçekmece, Istanbul
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2452-2473.342810

Rights and Permissions

Coronavirus disease-2019 continues to have a serious impact in countries with the effect of new variant viruses emerging with mutations. While the effectiveness and protection of the vaccine have been determined all over the world, some vaccine-related side effects can be detected in the form of cases. In our case, the patient was admitted to the emergency department of our hospital with complaints of weakness and progressive rash on his legs. Diffuse petechiae purpura on the legs of the patient was observed and complete blood count revealed thrombocytopenia. Peripheral blood smear supported the blood count test results with thrombocytopenia, secondary causes of thrombocytopenia were excluded, and the patient was diagnosed with vaccine-induced immune thrombocytopenia.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed658    
    Printed14    
    Emailed0    
    PDF Downloaded35    
    Comments [Add]    

Recommend this journal